# SDR REXA2017072700819

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 26,309 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 115385
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTSIDE EMERGENCY LIGHTS BY PAX DOOR AND SERVICE DOOR FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT POSITION PS1LF IAW  CARD 33-900-701, OPS CHECKED GOOD.
